MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX ADVANCE BR W/OC&ND; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX ADVANCE BR W/OC&ND; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222299
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed with an unrelated non conformance to the reported incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.Multiple emails have been sent to gather additional information on the product complaint, but no updates have been received.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).Associated medwatch: 1221934-2018-53619.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported that the anchor broke.Surgery was completed with another anchor and was successfully completed.

Brand Name
5.5 HEALIX ADVANCE BR W/OC&ND
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7753075
Report Number1221934-2018-53618
Device Sequence Number11240514
Product Code MAI
UDI-Device Identifier10886705021352
UDI-Public10886705021352
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Catalogue Number222299
Device Lot Number3643334
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2015
Initial Report FDA Received Date08/06/2018
Patient Sequence Number1